Publication
Title
Discussion of J.J. Forster and P.W.F. Smith: model-based inference for categorical survey data subject to non-ignorable non-response
Author
Language
English
Source (journal)
Journal of the Royal Statistical Society: series B: statistical methodology. - London
Publication
London : 1998
ISSN
1369-7412
Volume/pages
60(1998), p. 95-96
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference